# SDR SWAA2021120850260

- Difficulty date: December 4, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 43,612 hours, 22,212 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 651AT
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND R/T WING PANEL 651AT DELAMINATED ON CENTER LOWER SIDE APPROX. 7''X 7.5''. REMOVED AND REPLACED R/T WING PANEL 651AT PER SIP
